Symptoms of Gall stone

I have had a severe lack of energy for 5-8 years. Three months ago my Doctor tested my testosterone at my request. Result was 80 ng/dl. He started me on 1 ml. of 200 ml Testosterone injections one time every two weeks. I want to know symptoms of gall stone as i have now had 4 injections and almost immediately have had an increase in energy and a lot of my anxiety has gone.

After last injection a severe headache that has lasted 2 days now. I had a Cystometrogram in 2006 and a neurogenic flaccid bladder was found and having to self catch for about 6 months to a year to relive myself was a result along with severe ED. I am afraid of the symptoms of gall stone.

These tests were done by a urologist and loss of bladder function was said to be due to permanent NERVE damage although urination returned after a fusion on Level L2-L3. I am taking Lyrica, Bacolofen, oxycontin, vicodin, lexapro 10 mg. My family Doctor has changed several times through all of this due to living in a very rural community that has not been able to keep a doctor for more than 2-3 years at a time.

My question is what should I be asking or telling my current doctor to do next and also could my Low Testoerone also be a result from the permanent nerve damage?.Are these complications signs and symptoms of gall stone? Is there any other tests and medications that will help me?

How can i know the symptoms of gall stone? Why would they not check my testosterone at the time of my bladder problems?

What are the symptoms of gall stone? Thank You,

[ad code=2 ]

 

Leave a Reply